# SDR USAASB98129

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P181
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,765 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PIT - FLT 8565 - ON DESCENT INTO PIT, THE NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  CREW DECLARED AN EMERGENCY AND SHUT DOWN THE NR 2 ENGINE PER APPROPRIATE CHECKLIST.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  TOTAL SINGLE ENGINE TIME WAS 10 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE OIL FILTER BYPASS SWITCH AND CLEANED THE CANNON PLUG.  OPERATED ENGINE AT ALL PARAMETERS.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (X)
